Synchronization criteria of fuzzy complex dynamical networks with interval time-varying delays

Title
Synchronization criteria of fuzzy complex dynamical networks with interval time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]M.J. Park[M.J. Park]
Keywords
HOPFIELD NEURAL-NETWORKS; H-INFINITY CONTROL; STABILITY-CRITERIA; COUPLING DELAYS; LINEAR-SYSTEMS; INEQUALITY
Issue Date
201208
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.218, no.23, pp.11634 - 11647
Abstract
This paper presents new delay-dependent synchronization criteria for fuzzy complex dynamical networks with interval time-varying delays. By construction of a suitable Lyapunov-Krasovskii's (L-K) functional and utilization of Finsler's lemma, new synchronization criteria for the networks are established in terms of linear matrix inequalities (LMIs) which can be easily solved by various effective optimization algorithms. One numerical example is given to illustrate the effectiveness of the proposed methods. (C) 2012 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27510http://dx.doi.org/10.1016/j.amc.2012.05.046
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE